Iterative Algorithms for General Multivalued Variational Inequalities

Kang, Shin Min, Liou, Yeong-Cheng, Noor, Muhammad Aslam, Yao, Yonghong . Abstract and Applied Analysis 2012. 2012 (768272) :-

Locate this article in:

Bibtex

@article{CIS-317304,
  Author = {Kang, Shin Min and Liou, Yeong-Cheng and Noor, Muhammad Aslam and Yao, Yonghong},
  Title = {Iterative Algorithms for General Multivalued Variational Inequalities},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {768272},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles